# SDR 2008UALA01916

- Difficulty date: April 2, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 56,610 hours, 31,774 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT CABIN INOP NOT BLINKING.  FAULTY BATTERY.  REPLACED BATTERY OPS CHECK GOOD. AC OK FOR SERVICE.
